UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Doubly robust generalized estimating equations for longitudinal data

Seaman, S; Copas, A; (2009) Doubly robust generalized estimating equations for longitudinal data. STATISTICS IN MEDICINE , 28 (6) pp. 937-955. 10.1002/sim.3520.

Full text not available from this repository.
Type: Article
Title: Doubly robust generalized estimating equations for longitudinal data
DOI: 10.1002/sim.3520
Keywords: Science & Technology, Life Sciences & Biomedicine, Physical Sciences, Mathematical & Computational Biology, Public, Environmental & Occupational Health, Medical Informatics, Medicine, Research & Experimental, Statistics & Probability, Research & Experimental Medicine, Mathematics, doubly protected GEE, marginal models, monotone dropout, augmented inverseprobability weighting estimator, restricted moment model, CORRELATED BINARY REGRESSION, MISSING DATA, REPEATED OUTCOMES, SEMIPARAMETRIC REGRESSION, LINEAR-MODELS, NONRESPONSE, EFFICIENCY, INFERENCE, BIAS
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Pop Health Sciences > Institute for Global Health
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Pop Health Sciences > Institute for Global Health > Infection and Population Health
URI: http://discovery.ucl.ac.uk/id/eprint/145038
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item